Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What causes swelling after skin graft ?

hI sIR, I am frm delhi my sister have skin graft on the right elbow section (from elbow to upper arm), it was burn when she was 3 years old but now that region was looked very dirty so we have graft that area on last march during this period elbow section was continuously in swelling now a days it was too swelled will you suggest me what we can do because our surgeon is only saying that plz moving it regularly n o problem but we are worry because whole hand is swelled now plz suggest me
Asked On : Fri, 20 May 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Some times when the lymphatic system gets blocked in that area this can happen.It is a system which is there all across body and helps in body defense.Please take a second opinion in this.After surgery for some weeks there might be some local reaction which can give rise to swelling.But still having swelling even after one year needs proper evaluation.bye.
Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor